Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Treatment for fits and nerve weakness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
User :   hi iam
Doctor :   Yes
Doctor :   How can I help you
Doctor :   are you there
User :   sorry give mea sec?
User :   Sir,
User :   I have a trouble with nervous weakness and I am under medication for past 2yrs. I got fits which will be for a few seconds wherein I feel like my respiration to the brain is getting blocked for a few seconds. I am currently consuming Trioptal and Dilantin tablets for this as per the doctors consultation.
Doctor :   fine
Doctor :   How is are feeling after taking these tablets
User :   But if I leave the medicine for one time also I am again getting the fits. Is it very serious issue or curable.
User :   I am fine sir. But if I skip even for a day I am getting trouble.
Doctor :   Most important yoiu should remember is
Doctor :   Never use the medicine for seizures
Doctor :   irregularly
Doctor :   it will cause more harm
Doctor :   never skip your medicines
Doctor :   take them as per doc guidelines
User :   sure sir. I will follow your advice seriously.
Doctor :   the medicines shoule be graddually taken of fnby the doct
Doctor :   when he is confident enough that you dont get the seizures again
Doctor :   til then you have to continue them
Doctor :   and also follow up with the doctor
Doctor :   every 3 months
Doctor :   to check fo rthe levels
Doctor :   and explain the side effects if any
Doctor :   Pl fill the feedback form say done when done
Doctor :   Please confirm your details
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   are you there
User :   Yes sir
Doctor :   any doubts
User :   My contact information are right.
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor